# SDR REXA2017121401258

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,684 hours, 14,553 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR HANDLE HOUSING CRACKED.  REMOVED THE DOOR HANDLE HOUSING AND INSTALLED A NEW HOUSING IAW SRM 51-42-21-001-001.  OPS CHECKED IAW AMM 52-42-00-710-801. OPS CHECK GOOD.
